# SDR 07FDEA01203

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 661282411
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT PIT LOWER LT SIDEWALL ATTACH CLIP IS CRACKED AT STA 950F ABOVE STR 26L.  FABRICATED AND REPLACED BROKEN CLIP REF BOEING DRAWING 66-12821 AND SRM 51-30-2.
